Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2016 (2016), Article ID 7590492, 13 pages
http://dx.doi.org/10.1155/2016/7590492
Research Article

A Mathematical Model for Fuzzy -Median Problem with Fuzzy Weights and Variables

Department of Mathematics, Shahrood University of Technology, University Boulevard, Shahrood 3619995161, Iran

Received 2 November 2015; Revised 29 January 2016; Accepted 9 March 2016

Academic Editor: Imed Kacem

Copyright © 2016 Fatemeh Taleshian and Jafar Fathali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the -median problem with fuzzy variables and weights of vertices. The fuzzy equalities and inequalities transform to crisp cases by using some technique used in fuzzy linear programming. We show that the fuzzy objective function also can be replaced by crisp functions. Therefore an auxiliary linear programming model is obtained for the fuzzy -median problem. The results are compared with two previously proposed methods.